MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VITALIO?; IMPLANTABLE PACEMAKER

BOSTON SCIENTIFIC CORPORATION VITALIO?; IMPLANTABLE PACEMAKER
Model Number K274
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker reverted to safety mode.Technical services (ts) discussed that there was no programming and no magnet response.Ts recommended device replacement due to the increase in power consumption due to an increase in pacing output voltage.Currently, this pacemaker remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this pacemaker reverted to safety mode.Technical services (ts) discussed that there was no programming and no magnet response.Ts recommended device replacement due to the increase in power consumption due to an increase in pacing output voltage.Currently, this pacemaker remains in service.No adverse patient effects were reported.Additional information was received.This pacemaker was explanted and replaced.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information added to b5.B1, h1, and h6 updated.

Brand Name
VITALIO?
Common Device Name
IMPLANTABLE PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24377833
Report Number2124215-2026-09069
Device Sequence Number20068981
Product Code LWP
UDI-Device Identifier00802526536557
UDI-Public(01)00802526536557(17)160622
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/22/2016
Device Model NumberK274
Device Catalogue NumberK274
Device Lot Number100611
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date02/26/2026
Date Device Manufactured06/26/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age89 YR
Patient SexMale